# SDR DALA2020042902313

- Difficulty date: April 25, 2020
- Submitted: April 29, 2020
- Operation: Air carrier
- Aircraft: N359NB
- Make and model: Airbus A319-114
- Aircraft serial: 1923
- Aircraft time: 47,972 hours, 24,394 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 3159, L/P 1552579) CRACK INDICATION ON FRAME 68 AT INBOARD LOWER HOLE, DOOR STOP 1 AT AFT GALLEY AREA (1 EA) (CRACK DIRECTION:06 O'CLOCK ). CORRECTIVE ACTION: PERFORMED REPAIR ON HOLE LOC. FR68 AT INBOARD LOWER HOLE DOOR STOP 1 LH SIDE AT AFT GALLEY AREA AS PER SRM 53-41-12-300-010, RII INSPECTION COMPLETE.
